# SDR 2015FA0000052

- Difficulty date: February 2, 2015
- Submitted: February 2, 2015
- Operation: General aviation
- Aircraft: N343AB
- Make and model: Beech A36
- Aircraft serial: E3343
- Aircraft time: 387 hours
- Engine: Cont IO550B
- Engine time: 387 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Nut
- Part number: 652541
- Condition: Split
- Location: Nr 6 Cylinder
- Part time: 387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND NUT MISSING FROM NR 6 CYLINDER THROUGH STUD, UPPER FORWARD STUD.  FOUND NUT IN BOTTOM OF COWLING.  NUT WAS SPLIT.  REMOVED ENGINE FOR INTERNAL INSPECTION DUE TO LOSS OF CRANKSHAFT BEARING PRELOAD.  42.9 HOURS SINCE LAST ANNUAL.
